Couldn't find what you looking for?

TRY OUR SEARCH!

i've been on depo for 2 years now, never had any problems spotting or having any periods. Just recently, for about a week now i've been having breakthrough bleeding (brownish colored).. I'm starting to think that i could be pregnant because i've been so nauseous and tired.. im not sure .. i am going to see the doc in a week but i am very concerned.. Does anyone else know of anything similar or what could be happening? Any advice please thanks 8-|

Loading...

I'm going through pretty much the same thing you are. I'm afraid that I could be pregnant and it's seriously freaking me out. I wish you luck in getting the answer to your question because it's my question too.
Reply

Loading...

This is my fist time visiting this site, and I was very shocked to find so many others are having the same or similar problems.I started my period yesterday, but it is mostly brownish in color. I thought I was running late this month but that isn't that abnormal. I am 27 and about four years ago i had my tubes tied. I'm not one to be on time every month, and I vary between 3,and,5 day cycles, some heavy,some light. my guy and I have a very active love life but we don't use any birth control, other than having the operation. I have been tired a lot, and eating like crazy. I took a pregnancy test a few days ago. it was negative. should I go to the doctor? could their be something seriously wrong?
Reply

Loading...

cowgirrl225 wrote:

i've been on depo for 2 years now, never had any problems spotting or having any periods. Just recently, for about a week now i've been having breakthrough bleeding (brownish colored).. I'm starting to think that i could be pregnant because i've been so nauseous and tired.. im not sure .. i am going to see the doc in a week but i am very concerned.. Does anyone else know of anything similar or what could be happening? Any advice please thanks :roll:

Quote:





I got the depo shot early last year and i only got it twice. i stopped bleeding totally at that time and didn't have a real period until a month ago when the doc gave me pills called the provera challenge. I started with brown nastiness but he said it was just the "old blood" He also said it was nothing to worry about and that it was normal. BUT, like i said that was over a month ago and I still haven't had my next period. I liked the fact that depo didn't make me bleed. But i have gained bunches and I feel tired and achy no energy. So as soon as I start regularly, I am never getting the depo. Kudos to survivors! It really is effective but just not for me. maybe you should switch to. If there is no bun in the oven :? :? :shock:

Reply

Loading...

i came off depo after 4 years, its been 4 months and still no period. i am really tired ! so tired i feel like crying. my BF has had the snip so i am 99% sure i am not pregnant. Is anyone else having the same problem ???
Reply

Loading...

I was on depo for years and when I went off to try for baby #2, it took over a year for me to have a regular period again. My doctor said that it is completely normal for it to take up to a year for regular periods again whenever coming off of any type of birth control. I constantly felt as though I was pregnant during that time as I was tired constantly. It was emotional as I so badly wanted to be pregnant right away, but let's just say...it was worth the wait! 4 months after my regular period began, I got preggo with our son!
Reply

Loading...

hi, i just wanted to know what endend up happening
Reply

Loading...

OK I HAVE BEEN ON DEPO FOR NINE YEARS NOW AND MY PERIODS HAD COMPLETELY STOPPED UP UNTIL ABOUT 3 MONTHS AGO. I HAVE BEEN TAKING PHENTERMINE THE DIET PILL AND FOR SOME REASON WHEN I GOT MY LAST SHOT THREE MONTHS AGO I WILL START BLEEDING ONLY WHEN I TAKE MY DIET PILLS. I AM JUST WONDERING IF IT HAS TO DO WITH MY DIET PILLS OR AM I HAVING A BREAK THROUGH? BECAUSE I FEEL SO TIRED ALL THE TIME EXCEPT WHEN I TAKE MY DIET PILLS. BUT I TOOK A PREGNANCY TEST AND IT WAS NEGATIVE. IF ANYONE COULD HELP THAT WOULD BE GREAT. I WENT TO MY DOCTOR BUT SHE JUST TOLD ME MAYBE IT IS TIME TO GET OFF DEPO BUT I LOVE IT AND IT WORKS SO GOOD SO I AM UNDECIDED AS TO WHAT TO DO. 1
Reply

Loading...

I took my first depo provera shot Nov 5 th. I got it about 2 weeks after my last period, then I had a regular period on Nov 23. My boyfriend and I had unprotected sex. Jan 5th I started spotting, it lasted a little over 2 weeks, and it became a heavier spotting but not heavy enough to be a real period and it was dark brown, almost black in color. Yesterday I started to feel a pressure in my stomach and my stomach also felt sore and it still feels the same today. I feel nauseous. Could I be pregnant?
Reply

Loading...

i have had the same type of bleeding but there is no way that i can be pregnant im so confused as to why i am bleeding! if anyone has any ideas please let me know! thank you
Reply

Loading...

my fiancee and i are trying to have a baby(i already aave 2 from my preivous marriage). i was on the depo shot for a year but had my last shot about 7 months ago. my period way irregular from when i started the birth control. i got it every other month. so far this year i've had my period twice in january and again in may(10th). since my last period, i've been experiencing fatigue, headaches in the morning and at night right before bed, some nauesa, some stomach cramps but no spotting. i'm ot sure if it's me still coming off the birth control or if i'm pregnant. i dont want to tell my fiancee yet because he has no children (except my kids) and we both want more kids asap... can anyone tell me what all this could be... because i'm confused.
Reply

Loading...

i have been on depo now for about 2 years and i have only come across my period once before and that was while taking a fat burning pill at night. While i was taking that pill the periods were heavy and i had alot of cramping. I just started my period and ever since i started depo i have never gotten one, until now. I havnt done anything differently and my cramps are 10 times worse then they were before i started the depo shot. I have a doc's appointment today and hopefully i will get some insight on why im getting it now. It started saturday night before i went to bed and keeps stoping and starting again, and everytime it stats again its red and then goes to that brownish gross colour and then starts again 30 mins later. If i find anything out i will make sure that i post something on here to let everyone kow what my doc says so that everyoone else with the same problem can get some insight on what it might be. I know that the first time that i got it when i was taking the fat burning pills was because they were doing something that was having an affect with the shot so i stopped taking them, me and my bf are really courious as to what is happening now, so hes coming with me to my appointment. The only thing that i have found that helps cramps is heating up one of those magic bags, laying on the couch and laying across my tummy. Its going to be hot but its the only thing that i find helps with the pain. But if anyone has any advice to what they think might be causing the on and off bleeding please do not hessitae to let me know.

Thanks
Reply

Loading...

i can definatly relate. i have been on the depo shot for 15months now. i have never had a period with it. and yesturday i started to bleed on and off brownish blood. i did miss my last shot by 3 days last august.. im due for another shot in november but now im worried. i woke up today and not only was it on and off bleedng but i am feeling extremely fatigue.. my boobs and back have bad pains. and i keep getting a headache on and off. im wondering if i should get checked out orif it is normal. i dont know what to think about it.
Reply

Loading...

this is for lovin.amirra.09

i went to my doc. and i told her what was going on all see did was a pap test and i havent heard anything since and ive been getting it alot lately. i got it last week and then it stopped and came back monday stopped and then it started up again this morning. so if your planning on going to see your doc its not going to help if mine cant figure it out i dont think that others will either. they may just do the same thing that mine did. i find that im feeling really tired to. so what im going to do is im going to go to a drugstore and pick up a cheapy pregnacy test and see what happens. ive had this problem for a few months now an im starting to worry. but i really dont think that this is normal.
Reply

Loading...

Ive been on the shot for almost 10 yrs now and i haven't had a period once while Ive been on it, but a couple months ago every time my boyfriend and i would have sex i would start bleeding during it or after it... sometimes it bleeds sometimes it does. It has been going on for sometime now and im starting to get worried because we were actually planning on getting off the shot to start trying for a baby. I'm afraid there's something seriously wrong.
Reply

Loading...